Communications in Mathematical Physics

Invariants for smooth conjugacy of hyperbolic dynamical systems. II

R. de la Llave

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 109, Number 3 (1987), 369-378.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104116959

Mathematical Reviews number (MathSciNet)
MR0882805

Zentralblatt MATH identifier
0673.58036

Subjects
Primary: 58F15

Citation

de la Llave, R. Invariants for smooth conjugacy of hyperbolic dynamical systems. II. Comm. Math. Phys. 109 (1987), no. 3, 369--378. https://projecteuclid.org/euclid.cmp/1104116959


Export citation